# SDR AALA20000578

- Difficulty date: March 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN SHEAR TIE BETWEEN L613 AND L614 STATION 1380.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER AARD 53-10-00-20.  (M)
